# SDR CALA2019053100873

- Difficulty date: May 30, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N17752
- Make and model: Boeing 737-71Q
- Aircraft serial: 29048
- Aircraft time: 63,255 hours, 24,917 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1143
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. N/R: 99836077 AT BODY STA867 L CRACK NOTED AT I/B RIVET BETWEEN STR 8 & 9 AT THE ACFT OUTLET EXTRUSION SUPPORT ATTACHMENT LEFT SIDE OF CABIN. DATA WAS TRANSCRIBED FROM PAPER DOCUMENT N/R 99836077 WORK ACCOMPLISHED INSPECTED BY QC ACCOMPLISHED REPAIR AT MAIN CABIN STA 867L BETWEEN STR 8 & 9 FRAME PER EA#5310-04716 REV "I" OP-001.
